# SDR DLL10961535

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Condition: Button Popped
- Location: Lower Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE IN LOWER GALLEY HAS BUTTON POPPED.  REPLACED PBE, OK FOR SERVICE.
